The Festival Itinerary will always be subject to change without notice.
ALL SCREENINGS TAKE PLACE EXCLUSIVELY ON FACEBOOK (Eastern Standard Time)

HBO Film Nominees *

                                                                                                           

TUESDAY 10/6

BLK#1

12:00p-1:00p

Color of Conversation

MVAAFF Co-Founder Stephanie Tavares-Rance

BLK#2

1:00p-2:00p

OWN’s OWN Your Vote “Sincerely, Camille” Animated Shorts Screening & Color Of Conversation Featuring

Creator Munirah Safiyah, OWN President Tina Perry, Moderated by Danielle Young

BLK#3

2:00p -3:00p

Marny’s Gift   17 min

The Favor 15 min

Stockholm   8 min

Junebug   17 min

2 Dollars 15min

BLK#4

3:00p-4:00p

Color 13 min

Bride Price 10min

Brother 15 min

Appreciation  15 min

One Sweet Night 20min

BLK#5

4:00p-5:30p

Right Near The Beach 81 min*

BLK#6

6:00p-7:00p

How Can I Forget 10 min

Afia   16 min

The Truck   10 min

Loreen’s Gotta Boogie 15 min

Shield 18min

BLK#7

8:00p-9:30p

Pink Opaque 90min*

WEDNESDAY 10/7

BLK#8

11:00a-12:00p

Color Of Conversation with Dawn Porter, director of  John Lewis: “Good Trouble”

Moderated by Cultural Critic Lisa Kennedy

BLK#9

1:00p-2:00p

Driving While Black Magic 8 min

The Simple Path 16 min

Adullam   16 min

Buffalo Girls 25min

BLK#10

2:00p-3:00p

Color of Conversation

HBO Feature Film Nominees moderated by Co-Founder Floyd Rance

BLK#11

3:00p-5:00p

The Birth of Deceit 90 min*

BLK#12

6:00p-7:00p

Color Of Conversation with “She Ball” Actor/Director Nick Cannon

BLK#13

7:00p-9:00p

She Ball

THURSDAY  10/8

BLK#14

11:00a-12:10p

Kindred Spirits:  Artists Hilda Wilkinson 27 min

The Third Strike     35 min

Song Sparrow 12min

BLK#15

1:00p-2:30p

Color of Conversation

Reclaiming Our Coins: How reinvesting in Black business transforms the Black community byShea Moisture with LaDawn Sullivan (Denver Foundation) Darryl Lester (founder of the Community Investment Network) and Simone Jordan (Shea Moisture)

BLK#16

3:00p-4:00p

Color of Conversation

Charm City Kings & The Martha’s Vineyard African American Film Festival – This conversation will be centered around those on the ground, making change through impactful initiatives that work to negate stereotypes of the Black community and shift the narrative.

BLK#17

5:00p-6:00p

Color Of Conversation

Showtime’s The Good Lord Bird’s Ethan Hawke, Daveed Diggs, James McBride and Joshua Caleb Johnson discuss abolitionist John Brown’s holy crusade to end slavery in Good Lord Bird.

BLK#18

7:00p-8:30p

Take Out Girl   90 min*

FRIDAY  10/9

BLK#19

11:00a-12:00p

Grab My Hand:  A letter to my dad 5 min

Sometimes I Feel 15 min

Natives   23 min

Frederick Douglass Boulevard 15min

Hot Chocolate with Marshmallows 11min

BLK#19A

12:00p-1:00p

Color Of Conversation Facebook Panel

Representation Matters: How Facebook Is Amplifying Black Voices

Panel Description: At Facebook, we realize our responsibility to lift Black voices and are doing that in new and ambitious ways.

This panel will highlight how we are prioritizing racial equity by building partnerships with Black creators, investing in the Black business community, and much more.

BLK#20

1:00p-2:00p

Color Of Conversation

Ladies of The Fresh Prince of Bel-Air w/

Daphne Reid and Karyn Parsons

Moderated by Stephanie Tavares-Rance

BLK#21

2:00p-3:15p

Color Of Conversation

With “Yellow Girl and Me” Actor Tishauna Clarke

BLK#22

3:30p-4:30p

Color Of Conversation with Director Abe Felix

followed by a screening of

Win by Two   13 min

BLK#23

5:00p-6:00p

The Offline Playlist 60 min

BLK#24

6:00p-7:00p

HBO Short Film Competition

A Storybook Ending   19 min*

Augustus       16 min*

ZOO 10min*

Black Boy Joy 18 min*

Yellow Girl and Me  20 min

BLK#25

7:00p-8:00p

Color Of Conversation with HBO Film Competition Nominees Moderated by Kelley A. Jackson

BLK#26

8:00p-9:00p

Hollywood’s Architect: The Paul R. Williams Story 53 min*

BLK#27

9:00p-10:30p

1 Angry Black Man 90 min*

Saturday   10/10

BLK#28

11:00a-12:00p

Día De Las Carpas 15 min

Chronicles Of:  The Good Reverend 12 min

When We Prey        15 min

Our Alexandria    17 min

BLK#29

1:00p-2:15

Color of Conversation with “They Won’t Last” Director Portlynn Tagavi & cast

followed by a screening of

“They Won’t Last” 16min

BLK#30

3:00p-4:30p

Color of Conversation with“(In)Visible Portraits” Director Oge Egbuonu

BLK#31

5:00p-6:15p

The Sit-In: Harry Belafonte Hosts the Tonight Show 75 min*

BLK#32

7:00p-8:30p

New York Christmas Wedding 90min*

BLK#33

9:00p-11:00p

Virtual Wrap Party hosted by The Legendary DJ

Chris Washington (LIVE)

Location: Facebook & Instagram @mvaaff